# SDR BSYA200500007

- Difficulty date: April 14, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N33DK
- Make and model: Beech 58
- Aircraft serial: TH480
- Aircraft time: 12,264 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 583800901
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO BNA, PILOT SELECTED GEAR DOWN AND NOTHING HAPPENED. PILOT PULLED GEAR CIRCUIT BREAKER AND HAND CRANKED GEAR DOWN, LANDED NO PROBLEM.  MAINTENANCE JACKED A/C RESET CIRCUIT BREAKER GEAR OPERATED NORMALLY.  CHANGED GEAR MOTOR AND DYNAMIC BREAK RELAY FOR PRECAUTIONARY MEASURES.
